# SDR CALA0001728

- Difficulty date: November 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO LOWER DOOR JAMB SPACER CORRODED.  THE SPACER WAS REMOVED AND A NEW SPACER WAS INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-5, AND 51-30-4.
